Georgia, 2023

Drought in Georgia, November 1 to 30, 2023

November 1 to 30, 2023 · NWS FFC · 23 events in 23 counties and zones

Persistent dry conditions exacerbated the short-term drought conditions over Georgia through November. By the end of October, D3 Extreme Drought had developed over northwest Georgia, and by early November, this area had worsened to D4 Exceptional Drought and expanded into the neighboring counties.

Where it happened

Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Persistent dry conditions exacerbated the short-term drought conditions over Georgia through November. By the end of October, D3 Extreme Drought had developed over northwest Georgia, and by early November, this area had worsened to D4 Exceptional Drought and expanded into the neighboring counties. Statistically speaking, at the start of November, 11.4 percent of the state was in D2 Severe Drought or worse, with 4.6 percent being D3 Extreme Drought or worse. At the peak of the drought, as shown in the Drought Monitor map on November 21, 2023, 24.7 percent of the state was in D2 Severe Drought or worse, with 9.7 percent being D3 Extreme Drought or worse.

In total, November yielded 0.75 to 4 inches of rain of rain over the state. North of Interstate 20, rainfall amounts were generally 0.75 to 1.75 inches (15 to 40 percent of normal) except over Dade and Walker counties, which accumulated 3.5 to 4 inches (or 55 to 65 percent of normal). South of this area, rainfall amounts were 2 to 4 inches, or 40 to 90 percent of normal. In general, these rainfall amounts fell during only 2-3 impactful weather events during the month.

In the November 30 Drought Information Statement issued by the NWS Atlanta office, 30-day rainfall totals were included for some of the driest climate record locations: Rome (RMG) reported 1.57 inches (38% of normal), Atlanta (ATL) reported 2.01 inches (50 percent of normal), Gainesville (GVL) reported 0.92 inches (22 percent of normal), Athens (AHN) reported 1.60 inches (43 percent of normal), and Peachtree-DeKalb (PDK) reported 1.16 inches (28 percent of normal).

Through November, soil moisture was below normal and the National Drought Mitigation Center's Condition Monitoring Observer Reports from farmers reported small improvements with the end-of-the-month rainfall but continuing fair pasture conditions. Farmers reported supplemental feeding was required for cattle and livestock. Additionally, through the month there were reports of delayed harvesting or planting of seasonal crops and heavy degree of loss with crop yield, or complete or near crop failure. A new concern for seed germination was reported due to the combined dry conditions and cooler temperatures. The NWS Atlanta office also received an increased number of requests for weather information for wildfires. Many north Georgia localities introduced burn bans and increased education outreach efforts.

The drought conditions peaked November 21, with improvements by month's end tied to new, significant rainfall amounts (included in the totals above). The drought continued to see some improvement in December.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Oct 31, 6:39 PM EST, 5 hours 21 minutes earlier.

Area forecast discussion, Oct 31, 6:39 PM EST, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
739 PM EDT Tue Oct 31 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This evening through Wednesday)
Issued at 332 PM EDT Tue Oct 31 2023

A longwave trough is extending from the Great Lakes region to the
north-central Gulf of Mexico, and will continue to move eastward
towards the Atlantic coast through the remainder of the day and into
tomorrow. At the surface, a cold front has cleared the forecast area
to the southeast, with a cloud deck and scattered very light showers
continuing on the back side. Rainfall totals through the remainder
of the afternoon is expected to be a trace at best, which will
provide no relief for the ongoing drought conditions. High
temperatures will be largely in the 50s and low 60s this afternoon,
with the exception of east-central Georgia which will reach into the
mid 60s to low 70s. The narrow axis of light showers will diminish
over the next few hours so if you have trick-or-treating plans this
evening, you should be gourd to go.

Cloud cover will similarly be spirited away from northwest to
southeast as the front continues to move away from the area, giving
way to mostly clear skies tonight. Temperatures and dewpoints will
quickly begin to drop after sunset as the upper trough axis moves
through the area and a reinforcing surface boundary pushes through
Georgia overnight. Low temperatures by early Wednesday morning will
be frightfully frigid, and are forecast to drop to below freezing
along and north of a line from Harris county to Madison county.
Temperatures in the higher elevations of far north Georgia are
expected to drop as low as the mid 20s. Confidence remains high (we
can feel it in our bones) in these sub-freezing temperatures, so the
Freeze Warning remains in effect from 2 AM until 10 AM on Wednesday
morning. Northwest winds will remain elevated through the overnight
hours behind this reinforcing boundary, with wind speeds of 15-20
mph and gusts as high as 30 mph. Wind chills in the Freeze Warning
area are thus expected to be in the teens and low 20s in the early
morning hours. To creep it real with you, we recommend you bring
pets inside, protect pipes and tender plants, and allow extra time
to bundle up and start the vehicles in the morning given these cold
temperatures and wind chills in north and central Georgia.

On Wednesday, a strong (1030+ mb) surface high pressure will build
into the Southeast, which will promote clear skies and dry
conditions across the area through the remainder of the short term
period. High temperatures on Wednesday will run from 10-16 degrees
below climatological normals across the area, only rising into the
50s across the majority of the forecast area. Higher elevation areas
far northeast will moreover linger in the 40s. If you've been
waiting for cooler weather, then it should feel fantastic outside
for you.

In spite of the lower than normal temperatures, we remain gravely
concerned about fire danger on Wednesday. With dry air aloft likely
to mix down in the late morning and afternoon, minimum relative
humidity values are forecast to approach 25 percent across much of
the forecast area. Furthermore, dewpoints are notoriously
overforecast in post-frontal airmasses and will merit keeping an eye
on. Strong winds overnight and in the morning will serve to further
dry 10 hour fuels. While winds will begin to diminish after sunrise,
northwesterly to northerly winds will remain as high as 8-12 mph
with gusts as high as 20 mph across much of the forecast area in the
afternoon. These RH values and winds, combined with ongoing drought
conditions and very dry fuels have warranted the Issuance of a Fire
Weather Watch along and west of a line from Towns to Wilcox
county. This would not be the place for witches to fire up the
cauldron tomorrow, as any fires could spread rapidly.

The cold and dry airmass will continue to haunt us through much of
the work week. As such, temperatures will be quite cold once again
Wednesday night into Thursday morning, and lows are forecast to
lower into the mid to upper 20s to the north of I-85 and the low 30s
to the south. A Freeze Watch has been issued for the north and
central Georgia from midnight until 10 AM on Thursday, as a result.
Due to the influence of the surface high, winds won't be howling on
Thursday morning like they will be early Wednesday morning, and will
actually be quite light. Wind chills on Thursday are thus not
expected to be AS bone-chillingly cold, but don't give up the ghost
on bundling up, protecting pipes and tender plants, and bringing
pets inside.

We hope you have a boo-tiful Halloween!

King

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 332 PM EDT Tue Oct 31 2023

The weekend will bring a (temporary) end to the cold fall weather
and bring us back to what we would expect for this time of year.
Daytime highs should be around normal with afternoon highs in the
upper 60s and low 70s CWA wide. Overnight lows will gradually
increase through the weekend from the mid 40s into the low 50s. This
warming trend is brought to you in part weak zonal flow and it's
corresponding high pressure that keeps us dry and pushes in south
westerly flow.

This pattern will also help ease Critical Fire Weather concerns as
Td's rise up out of the 20s and back into 30s and 40s where they
belong. This will bring our minimum RH values up and zonal flow will
help to eliminate the wind threat.

There is some uncertainty at the very end of the long term forecast
as to whether or not we get some much needed moisture into the area.
The GFS has a weak stationary front drape across the area. This
solution would present rainfall totals of less than half an inch,
with some areas just receiving a trace. The Euro favors a more well
defined cold front, with a surface low pushing through the southern
Great Lakes states. If this scenario plays out, a more significant
QPF total is likely. Given that we're still a week out and model
runs are likely to change, we've decided to keep PoPs to chance
until the models can resolve a uniform solution.

Vaughn

&&

.AVIATION...
(00Z TAFS)
Issued at 717 PM EDT Tue Oct 31 2023
Clearing skies with no precipitation or restrictions to VSBYs
expected. The biggest issues will be the gusty NW winds. Will see
winds in the 10-15kt range with gust to 25 kt over night. Winds
will slowly diminish after 16z Wed through 00z Thu to 8kt or less.
Winds will turn to the NE after sunset Wed evening.

//ATL Confidence...00Z Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          33  55  29  57 /   0   0   0   0
Atlanta         33  53  33  57 /   0   0   0   0
Blairsville     24  48  24  55 /   0   0   0   0
Cartersville    28  52  28  58 /   0   0   0   0
Columbus        35  57  33  61 /   0   0   0   0
Gainesville     32  54  31  55 /   0   0   0   0
Macon           36  56  31  59 /  10   0   0   0
Rome            29  54  26  60 /   0   0   0   0
Peachtree City  30  53  29  57 /   0   0   0   0
Vidalia         44  57  34  61 /  10   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 2 AM to 10 AM EDT Wednesday for GAZ001>009-
011>016-019>025-027-030>037-041>048-052>058-066>070-078-079.

Fire Weather Watch from Wednesday afternoon through Wednesday
evening for GAZ001>009-011>016-019>023-025-030>037-041>049-
052>060-066>073-078>084-089>097-102>110.

Freeze Watch from late Wednesday night through Thursday morning
for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-
078>086-089>098-102>113.

&&

SHORT TERM...King
LONG TERM....Vaughn
AVIATION...01
Hazardous weather outlook, Oct 31, 3:57 PM EST, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
457 PM EDT Tue Oct 31 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-012100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
457 PM EDT Tue Oct 31 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

High Fire Danger conditions this afternoon for portions of
northwest Georgia due to low relative humidity and gusty winds.

A Freeze Warning is now in effect for most of North Georgia
tonight into Wednesday morning as the first widespread freezing
temperatures of the season are expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

High Fire Danger conditions Wednesday afternoon for portions of
north and central Georgia due to low relative humidity and gusty
winds.

A Freeze Watch is in effect for all of north and central Georgia
for Wednesday night into Thursday morning due to widespread
freezing temperatures. Near freezing temperatures likely again
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

23 drought. Local standard time, as filed.

Drought, Dade

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dade forecast zone
Reported by
Drought Monitor
Coordinates
34.855, -85.504 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Dade county on October 10, 2023. At the peak, D4 Exceptional Drought conditions were present from November 7 to November 21, 2023. Cooler temperatures and new rainfall amounts at the end of November allowed for improvement to D3 Extreme Drought by November 28.

Drought, Walker

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Walker forecast zone
Reported by
Drought Monitor
Coordinates
34.736, -85.301 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Walker county on October 10, 2023. At the peak, D4 Exceptional Drought conditions were present from November 7 to November 21, 2023. Cooler temperatures and new rainfall amounts at the end of November allowed for improvement to D3 Extreme Drought by November 28.

Drought, Catoosa

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Catoosa forecast zone
Reported by
Drought Monitor
Coordinates
34.904, -85.138 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Catoosa county on October 10, 2023. At the peak, D4 Exceptional Drought conditions were present from November 7 to November 21, 2023. Cooler temperatures and new rainfall amounts at the end of November allowed for improvement to D3 Extreme Drought by November 28.

Drought, Whitfield

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Whitfield forecast zone
Reported by
Drought Monitor
Coordinates
34.806, -84.967 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Whitfield county on October 17, 2023. At the peak, D4 Exceptional Drought conditions were present from November 7 to November 21, 2023. Cooler temperatures and new rainfall amounts at the end of November allowed for improvement to D3 Extreme Drought by November 28.

Drought, Murray

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Murray forecast zone
Reported by
Drought Monitor
Coordinates
34.788, -84.748 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Murray county on October 17, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Gilmer

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gilmer forecast zone
Reported by
Drought Monitor
Coordinates
34.691, -84.456 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Gilmer county on October 24, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Fannin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Fannin forecast zone
Reported by
Drought Monitor
Coordinates
34.864, -84.320 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Fannin county on October 17, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Union

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Union forecast zone
Reported by
Drought Monitor
Coordinates
34.834, -83.991 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Union county on October 31, 2023. At the peak, D3 Extreme Drought conditions were present beginning November 7. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Towns

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Towns forecast zone
Reported by
Drought Monitor
Coordinates
34.917, -83.737 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Towns county on October 31, 2023. At the peak, D3 Extreme Drought conditions were present beginning November 14. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Chattooga

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Chattooga forecast zone
Reported by
Drought Monitor
Coordinates
34.475, -85.345 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Chattooga county on October 17, 2023. At the peak, D4 Exceptional Drought conditions were present from November 7 to November 21, 2023. Cooler temperatures and new rainfall amounts at the end of November allowed for improvement to D3 Extreme Drought by November 28.

Drought, Floyd

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Floyd forecast zone
Reported by
Drought Monitor
Coordinates
34.263, -85.214 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Floyd county on October 17, 2023. At the peak, D4 Exceptional Drought conditions were present from November 14 to November 21, 2023. Cooler temperatures and new rainfall amounts at the end of November allowed for improvement to D3 Extreme Drought by November 28.

Drought, Gordon

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gordon forecast zone
Reported by
Drought Monitor
Coordinates
34.503, -84.876 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Gordon county on October 24, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Pickens

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Pickens forecast zone
Reported by
Drought Monitor
Coordinates
34.464, -84.466 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Pickens county on October 24, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Dawson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dawson forecast zone
Reported by
Drought Monitor
Coordinates
34.444, -84.171 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Dawson county on October 24, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Lumpkin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Lumpkin forecast zone
Reported by
Drought Monitor
Coordinates
34.572, -84.003 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Lumpkin county on October 31, 2023. At the peak, D3 Extreme Drought conditions were present from November 7 through the end of the month. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, White

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
White forecast zone
Reported by
Drought Monitor
Coordinates
34.646, -83.747 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over White county on October 31, 2023. At the peak, D3 Extreme Drought conditions were present from November 14 through the end of the month. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Bartow

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Bartow forecast zone
Reported by
Drought Monitor
Coordinates
34.238, -84.840 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Bartow county on October 24, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Cherokee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Cherokee forecast zone
Reported by
Drought Monitor
Coordinates
34.244, -84.476 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Cherokee county on October 24, 2023. At the peak, D3 Extreme Drought conditions were present from October 31 through November. Cooler temperatures and new rainfall amounts at the end of November allowed for small improvements to the D3 Extreme Drought area November 28.

Drought, Jackson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jackson forecast zone
Reported by
Drought Monitor
Coordinates
34.134, -83.566 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Jackson county on October 31, 2023 and continued through the month of November.

Drought, Madison

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Madison forecast zone
Reported by
Drought Monitor
Coordinates
34.128, -83.209 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Madison county on October 31, 2023 and continued through the month of November.

Drought, Polk

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Polk forecast zone
Reported by
Drought Monitor
Coordinates
34.002, -85.188 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Polk county on October 31, 2023 and continued through the month of November.

Drought, Clarke

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Clarke forecast zone
Reported by
Drought Monitor
Coordinates
33.951, -83.367 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Clarke county on October 31, 2023 and continued through the month of November.

Drought, Oglethorpe

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Oglethorpe forecast zone
Reported by
Drought Monitor
Coordinates
33.881, -83.081 (the zone’s center; the record gives no point)

According to the Drought Monitor, short-term drought conditions began over Oglethrope county on October 31, 2023 and continued through the month of November.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2023Every state in 2023This day in weather historyWarnings in Georgia, November 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1144589, 1144590, 1144591, 1144592, 1144593, 1144594, 1144595, 1144596, 1144597, 1144598, 1144599, 1144600, 1144601, 1144602, 1144603, 1144604, 1144605, 1144606, 1144607, 1144609, 1144610, 1144611, 1144612.